# SDR CALA2018073001726

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Part number: D5227907820000
- Condition: Seized
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE ROLLER SEIZED ON LT AFT EMERGENCY EXIT. HATCH REMOVED AND REPLACED SIDE ROLLER (FWD) ON LT AFT EMERGENCY EXIT HATCH IAW CMM-52-21-11 SUBTASK 52-21-11-400-004-A01.
